MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ ADMINISTRATION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ ADMINISTRATION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9128
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd maxguard¿ administration set with needleless y-site port separated from the tubing during use.The following information was provided by the initial reporter: "the port came off the tubing during use.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 10-apr-2023.H6: investigation summary one sample of material number mx9128 was submitted for quality investigation.It was reported by customer that "the port came off the tubing during use" could be verified.Evaluation of the extension set shows that the extension set tube separated from one of the smartsite tubing set.Further visual inspection shows a lack of solvent on the tubing.Because of separation, priming of set could not be possible.Quality notification send to manufacturer.A device history record review for model mx9128 lot number 23019062 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The information was forwarded to the manufacturing plant for further investigation into possible root cause.The possible root causes of this separation are improper use of assembly equipment by operator leading to a lack of solvent applied.
 
Event or Problem Description

Brand Name
BD MAXGUARD¿ ADMINISTRATION SET WITH NEEDLELESS Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16714171
Report Number9616066-2023-00661
Device Sequence Number20625941
Product Code FPA
UDI-Device Identifier10885403237621
UDI-Public10885403237621
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/08/2026
Device Catalogue NumberMX9128
Device Lot Number23019062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown